# SDR SWI2025F00503

- Difficulty date: February 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOORSILL CORRODED JUST FWD OF FS621.00.  (C-CHECK RO 04/21/2025)REPAIRED RH FLOOR SILL CORROSION JUST FWD OF FS 621.00 IAW GREO 601R-53-00-526 REV -- DATED 22 MAY-2013. COMPLETED TASK CARD 51-900-1003-SKY AND COMPLETED FORM 337. NO WEIGHT CHANGE
